RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 6, Pages 843–858 (Mi mz6385)  

This article is cited in 2 scientific papers (total in 2 papers)

Best Hausdorff approximations by algebraic polynomials and continuity of a function

A. I. Ermakov


Full text: PDF file (1043 kB)

English version:
Mathematical Notes, 1980, 28:6, 876–884

Bibliographic databases:

UDC: 517
Received: 15.06.1978

Citation: A. I. Ermakov, “Best Hausdorff approximations by algebraic polynomials and continuity of a function”, Mat. Zametki, 28:6 (1980), 843–858; Math. Notes, 28:6 (1980), 876–884

Citation in format AMSBIB
\Bibitem{Erm80}
\by A.~I.~Ermakov
\paper Best Hausdorff approximations by algebraic polynomials and continuity of a function
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 6
\pages 843--858
\mathnet{http://mi.mathnet.ru/mz6385}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=603219}
\zmath{https://zbmath.org/?q=an:0456.41022}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 6
\pages 876--884
\crossref{https://doi.org/10.1007/BF01709149}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LZ01100019}


Linking options:
  • http://mi.mathnet.ru/eng/mz6385
  • http://mi.mathnet.ru/eng/mz/v28/i6/p843

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. P. Petukhov, “On the dependence of the properties of the set of points of discontinuity of a function on the degree of its polynomial Hausdorff approximations”, Math. USSR-Sb., 67:2 (1990), 427–447  mathnet  crossref  mathscinet  zmath  isi
    2. A. I. Ermakov, “Best Hausdorff approximations by algebraic polynomials and porosity”, Math. Notes, 59:5 (1996), 498–506  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:157
    Full text:51
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020